| Model Number |
PCF-H190I |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction to the g3 of the initial medwatch.The aware date should be 14nov2024.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been more than 2 years since the subject device was manufactured.Based on the investigation results, there was no deviation from ifu in reprocessing steps for the area foreign material remained.From the images provided, it was confirmed that the nozzle of the air supply channel was clogged with a foreign object, but the foreign object could not be identified.The root cause of the foreign matter remaining on the device could not be identified.The suggested event is detectable/preventable by handling the device in accordance with the following ifu.Ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited the nozzle of the insufflation channel is clogged by an organic residue.There were no reports of patient involvement.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the subject device had a clogged channel.The issue occurred during an unspecified procedure.There were no reports of patient or user harm associated with this event.